# SDR DL72S982287

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Component: 5374E
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL EMITTING FROM F/C GALLEY.  REPLACED F/C COFFEEMAKER AND CANNON PLUG.
